# SDR A6WA2017081645185

- Difficulty date: August 9, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 40,869 hours, 39,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE CRACKED AT BS 280, LBL 9, OTBD.   REPLACED THE FLOORBEAM ANGLE IAW SRM 51-42-21, 51-41-11, 51-21-11, AND 51-25-06.
